# SDR C8GA201000036

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65242762838
- Condition: Corroded
- Location: Zone 100
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT STRINGER 18R & 19R HAVE 2EA STRINGER TIES THAT ARE CORRODED.  TIES ARE OUT OF LIMITS, R & R STRINGER END FITTINGS AT 1183. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
